# SDR DALA1234250955

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 59,438 hours, 44,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 1R HAD A BROKEN LANYARD.  LANYARD WAS NOT CONNECTED BETWEEN THE GIRT-BAR AND SLIDE RELEASE.  THE DOOR SLIDE LANYARD WAS REPLACED.
